Start Submission Become a Reviewer

Reading: Exacerbation of symptoms due to diltiazem in a patient with Lambert-Eaton myasthenic myopath...

Download

A- A+
Alt. Display

Case Reports

Exacerbation of symptoms due to diltiazem in a patient with Lambert-Eaton myasthenic myopathic syndrome

Authors:

KD Pathirana ,

Neurologist and Senior Lecturer in Medicine, University Medical Unit, Teaching Hospital Karapitiya, Galle, LK
X close

MDP Hidelaratchi

Registrar, University Medical Unit, Teaching Hospital Karapitiya, Galle, LK
X close

Abstract

A 65-year old man on treatment for ischaemic heart disease presented with a history of pain and weakness of all four limbs and dry mouth. He had clinical and neurophysiological features of Lambert-Eaton myasthenic syndrome. His symptoms improved after withdrawal of diltiazem, although neurophysiological changes remained even after 3 months.

(Index words: Calcium channel blockers; diltiazem; Lambert-Eaton myasthenic syndrome)

DOI: 10.4038/cmj.v49i4.1924

Ceylon Medical Journal Vol.49(4) 2004 pp.130-131

DOI: https://doi.org/10.4038/cmj.v49i4.1924
How to Cite: Pathirana, K. and Hidelaratchi, M., 2010. Exacerbation of symptoms due to diltiazem in a patient with Lambert-Eaton myasthenic myopathic syndrome. Ceylon Medical Journal, 49(4), pp.130–131. DOI: http://doi.org/10.4038/cmj.v49i4.1924
Published on 21 May 2010.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus